AMS eContent Search Results
Matches for: msc=(12A25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 28 of 28 found      Go to page: 1

[1] Dorian Goldfeld. Gauss' class number problem for imaginary quadratic fields. Bull. Amer. Math. Soc. 13 (1985) 23-37. MR 788386.
Abstract, references, and article information   
View Article: PDF

[2] R. J. Schoof. Class groups of complex quadratic fields . Math. Comp. 41 (1983) 295-302. MR 701640.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Theresa P. Vaughan. The discriminant of a quadratic extension of an algebraic field . Math. Comp. 40 (1983) 685-707. MR 689482.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Richard H. Hudson and Kenneth S. Williams. Class number formulae of Dirichlet type . Math. Comp. 39 (1982) 725-732. MR 669664.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] A. G. Earnest and O. H. Körner. On ideal class groups of $2$-power exponent . Proc. Amer. Math. Soc. 86 (1982) 196-198. MR 667271.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] F. Diaz y Diaz, Daniel Shanks and H. C. Williams. Quadratic fields with $3$-rank equal to $4$ . Math. Comp. 33 (1979) 836-840. MR 521299.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] H. C. Williams and P. A. Buhr. Calculation of the regulator of ${\bf Q}(\surd D)$ by use of the nearest integer continued fraction algorithm . Math. Comp. 33 (1979) 369-381. MR 514833.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] F. Diaz y Diaz. On some families of imaginary quadratic fields . Math. Comp. 32 (1978) 637-650. MR 0485775.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Charles J. Parry. Real quadratic fields with class numbers divisible by five . Math. Comp. 31 (1977) 1019-1029. MR 0498483.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Duncan A. Buell. Small class numbers and extreme values of $L$-functions of quadratic fields . Math. Comp. 31 (1977) 786-796. MR 0439802.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Phyllis Lefton. On the Galois groups of cubics and trinomials. Bull. Amer. Math. Soc. 82 (1976) 754-756. MR 0422228.
Abstract, references, and article information   
View Article: PDF

[12] M. D. Hendy. Corrigendum: ``The distribution of ideal class numbers of real quadratic fields'' (Math. Comp. {\bf 29} (1975), no. 132, 1129--1134) . Math. Comp. 30 (1976) 679. MR 0409403.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Duncan A. Buell. Class groups of quadratic fields . Math. Comp. 30 (1976) 610-623. MR 0404205.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Daniel Shanks. Class groups of the quadratic fields found by F. Diaz y Diaz . Math. Comp. 30 (1976) 173-178. MR 0399039.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Daniel Shanks. Corrigendum: ``Class groups of the quadratic fields found by F. Diaz y Diaz'' (Math. Comp. {\bf 30} (1976), no. 133, 173--178) . Math. Comp. 30 (1976) 900. MR 0406968.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] M. D. Hendy. The distribution of ideal class numbers of real quadratic fields . Math. Comp. 29 (1975) 1129-1134. MR 0409402.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] H. M. Stark. On complex quadratic fields wth class-number two . Math. Comp. 29 (1975) 289-302. MR 0369313.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] R. Keith Dennis. The $GE\sb{2}$ property for discrete subrings of ${\bf C}$ . Proc. Amer. Math. Soc. 50 (1975) 77-82. MR 0376891.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Ezra Brown. Class numbers of real quadratic number fields . Trans. Amer. Math. Soc. 190 (1974) 99-107. MR 0364172.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Carol Neild and Daniel Shanks. On the $3$-rank of quadratic fields and the Euler product . Math. Comp. 28 (1974) 279-291. MR 0352042.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] M. D. Hendy. Prime quadratics associated with complex quadratic fields of class number two . Proc. Amer. Math. Soc. 43 (1974) 253-260. MR 0337879.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] M. D. Hendy. Applications of a continued fraction algorithm to some class number problems . Math. Comp. 28 (1974) 267-277. MR 0330102.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Frank Gerth III. Ranks of Sylow 3-subgroups of ideal class groups of certain cubic fields. Bull. Amer. Math. Soc. 79 (1973) 521-525. MR 0314797.
Abstract, references, and article information   
View Article: PDF

[24] Daniel Shanks. Corrigenda: ``Quadratic fields with four invariants divisible by $3$'' (Math. Comp. {\bf 27} (1973), 183--187) by Daniel Shanks and Richard Serafin . Math. Comp. 27 (1973) 1012. MR 0330098.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Daniel Shanks and Richard Serafin. Quadratic fields with four invariants divisible by $3$ . Math. Comp. 27 (1973) 183-187. MR 0330097.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Neal Plotkin. The solvability of the equation $ax\sp{2}+by\sp{2}=c$ in quadratic fields . Proc. Amer. Math. Soc. 34 (1972) 337-339. MR 0297736.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Larry Joel Goldstein. Relative imaginary quadratic fields of class number $1$ or $2$ . Trans. Amer. Math. Soc. 165 (1972) 353-364. MR 0291124.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] A. Baker. On the class number of imaginary quadratic fields. Bull. Amer. Math. Soc. 77 (1971) 678-684. MR 0286775.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 28 of 28 found      Go to page: 1